Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Fentanyl abuse

Various toxicities and death following oral ingestion of transdermal patches: 11 case reports

    • 14 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Prosser JM, Jones BE, Nelson L.Complications of oral exposure to fentanyl transdermal delivery system patches. Journal of Medical Toxicology - official journal of the American College of Medical Toxicology 6: 443-7, No. 4, Dec 2010 - USA

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Fentanyl abuse. React. Wkly. 1356, 17 (2011). https://doi.org/10.2165/00128415-201113560-00055

    Download citation

    Keywords

    • Chronic Pain
    • Fentanyl
    • Naloxone
    • Acute Lung Injury
    • Spontaneous Breathing